# SDR AALA20161130013

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 15,048 hours, 1,733 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Part serial: 11041
- Condition: Leaking
- Location: Galley
- Part time: 362 hours, 41 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  DURING CRUISE ABOUT 3 HOURS INTO FLIGHT, FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL ODOR IN THE RIGHT FORWARD AREA OF THE GALLEY DUE TO ESPRESSO MAKER LEAKING.  REMOVED AND REPLACED ESPRESSO MAKER IAW AMM 25-32-01.  OPERATIONAL CHECK GOOD.
